On a generalization of the Popoviciu equation on groups

Authors

  • Małgorzata Chudziak Department of Mathematics, University of Rzeszów, Poland

Abstract

We determine a general solution of the Popoviciu type functional equation on groups.

References

J. Brzdęk, A note on stability of the Popoviciu functional equation on restricted domain, Demonstratio Math., in press.
##plugins.generic.googleScholarLinks.settings.viewInGS##

P. Kannappan, Quadratic functional equation and inner product spaces, Results Math. 27 (1995), 368–372.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Y.W. Lee, On the stability on a quadratic Jensen type functional equation, J. Math. Anal. Appl. 270 (2002), 590–601.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Y.W. Lee, Stability of a generalized quadratic functional equation with Jensen type, Bull. Korean Math. Soc. 42 (2005), 57–73.
##plugins.generic.googleScholarLinks.settings.viewInGS##

T. Popoviciu, Sur certaines inégalités qui caractérisent les fonctions convexes, An. Ști. Univ. "Al. I. Cuza" Iași Sect. I a Mat. (N.S.) 11 (1965), 155–164.
##plugins.generic.googleScholarLinks.settings.viewInGS##

W. Smajdor, Note on a Jensen type functional equation, Publ. Math. Debrecen 63 (2003), 703–714.
##plugins.generic.googleScholarLinks.settings.viewInGS##

T. Trif, Hyers-Ulam-Rassias stability of a Jensen type functional equation, J. Math. Anal. Appl. 250 (2000), 579–588.
##plugins.generic.googleScholarLinks.settings.viewInGS##

T. Trif, On the stability of a functional equation deriving from an inequality of Popoviciu for convex functions, J. Math. Anal. Appl. 272 (2002), 604–616.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2010-04-27

How to Cite

Chudziak, M. (2010). On a generalization of the Popoviciu equation on groups. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 9, 49–54. Retrieved from https://studmath.uken.krakow.pl/article/view/13245

Issue

Section

Published